# SDR UALA2011040401612

- Difficulty date: April 1, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 83,269 hours, 10,146 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 3B502E
- Part serial: 44
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'ELEC UTIL BUS R' EICAS ADVISORY MESSAGE DISPLAYED.  THE UTILITY BUS 3 (OR 4) OR GALLEY BUS 3 (OR 4) DOES NOT HAVE ELECTRICAL POWER ON IT.  AIRPLANE IS NOT IN LOAD SHED CONDITION.  CREW COMMENTS:  HAPPENED AT GATE.  MX RECYCLED SWITCH 3 TIMES.  RE-APPEARED AFTER ENG START.  RESET ELCU CB IN E&EBAY MSG CLEARED BUT DURING T/O CREW REQUEST DF IT PER MEL. PLACED PAC ORDER FOR ELCU  -INF-  :CAP RCS 218-56C SHIPPED FROM ORDJL 31MAR TO SFOJJ AS CAP.  FOUND INSIDE CAP CONTAINER & ISSUED TO AC 8479. PCN: 585-9173 ELCU IS ON HOLD BIN TABLE AT SFOJJ CONTROL CENTER AS OF 0155AM-PDT PER OPBLC. 1EA HAS BEEN ISSUED TO SFOJL AOG  X5934.  PART IN SFOJL STASH.  REPLACED UTILITY POWER ELECTRICAL LOAD CONTROL UNIT M3252 PER MM.  OP NORMAL.
